# SDR EIAA20090004

- Difficulty date: January 29, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Part serial: J1185
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS TEST, POWER SUPPLY M121 AT UPPER DECK FOUND LOW VOLTAGE.  POWER SUPPLY M121 REPLACED AT UPPER DECK AND OPERATIONS TEST CARRIED OUT.  FOUND SATISFACTORY AS PER MM 33-51-00 AND 33-51-04.
